Nervous about starting the pill

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
Piangere
July 26, 2011 - 5:42 am
Spam? Offensive?
Piangere
Total Posts: 12
Joined: 06-08-2011
Hey,
I am in a serious relationship with my boyfriend and he suggested it would probably be a good idea if i took the pill. I have never been on the pill before, but i thought it would be a good idea as i often experience heavy and painful periods. My GP said I would need to take Mycrogynon 50, which is a higher dose as its effectiveness is reduced when taking tegretol. I have done some reading on the medication, and the possible side effects sound a little concerning. Alot of women report mood swings, irritability, feeling highly emotional.....among other things such as nausea and weight gain. Naturally these things are concerning to anyone, but I am already struggling with my moods as it is.
Is there anyone who is taking this pill? Any advice welcomed :)



Medications for July 2011
06-07-2011 - Present:Xanax, 1-2. As required
06-07-2011 - 07-19-2011:Tegretol, 200 mg. Daily
06-07-2011 - Present:Xanax, 1-2. As required
07-19-2011 - Present:Tegretol, 400 mg. Daily

...just waiting til the shine wears off
Spam? Offensive?
Piangere
Piangere
July 26, 2011 - 5:42 am
Hey,
I am in a serious relationship with my boyfriend and he suggested it would probably be a good idea if i took the pill. I have never been on the pill before, but i thought it would be a good idea as i often experience heavy and painful periods. My GP said I would need to take Mycrogynon 50, which is a higher dose as its effectiveness is reduced when taking tegretol. I have done some reading on the medication, and the possible side effects sound a little concerning. Alot of women report mood swings, irritability, feeling highly emotional.....among other things such as nausea and weight gain. Naturally these things are concerning to anyone, but I am already struggling with my moods as it is.
Is there anyone who is taking this pill? Any advice welcomed :)



Medications for July 2011
06-07-2011 - Present:Xanax, 1-2. As required
06-07-2011 - 07-19-2011:Tegretol, 200 mg. Daily
06-07-2011 - Present:Xanax, 1-2. As required
07-19-2011 - Present:Tegretol, 400 mg. Daily

...just waiting til the shine wears off
laurie23
July 26, 2011 - 8:23 pm
Spam? Offensive?
laurie23
Total Posts: 164
Joined: 07-16-2010
I have depression and I was put on Tri-cyclin Lo 21's for Poly Cystic Ovarian Syndrome. It did cause my depression to worsen and I went lower than I had ever been (I have a mild, chronic form of depression). That being said, my doctor was fantastic and made sure to check in on me often. It also doesn't effect everyone the same.

I would ask your doctor to keep a close eye on you over the first few months and at the first sign of something (either mood being lowered, or other side effects) get into see your GP.

I hope that it all works out for you!


Spam? Offensive?
laurie23
laurie23
July 26, 2011 - 8:23 pm
I have depression and I was put on Tri-cyclin Lo 21's for Poly Cystic Ovarian Syndrome. It did cause my depression to worsen and I went lower than I had ever been (I have a mild, chronic form of depression). That being said, my doctor was fantastic and made sure to check in on me often. It also doesn't effect everyone the same.

I would ask your doctor to keep a close eye on you over the first few months and at the first sign of something (either mood being lowered, or other side effects) get into see your GP.

I hope that it all works out for you!


Polarisld33
August 1, 2011 - 11:00 am
Spam? Offensive?
Polarisld33
Total Posts: 30
Joined: 05-04-2011
I've been taking the pill for over 10 years now and I've actually never had any mood issues with the lower estrogen level ones (the higher estrogen ones made me very irritable and, well, bitchy).

The pill has a far lesser likelihood of causing depression to get worse than the depo shot. I this it's the best method of birth control out there; it helped my cramps so much I'm still surprised.


Spam? Offensive?
Polarisld33
Polarisld33
August 1, 2011 - 11:00 am
I've been taking the pill for over 10 years now and I've actually never had any mood issues with the lower estrogen level ones (the higher estrogen ones made me very irritable and, well, bitchy).

The pill has a far lesser likelihood of causing depression to get worse than the depo shot. I this it's the best method of birth control out there; it helped my cramps so much I'm still surprised.


Loading...